Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Vicodin Hangover?

Yesterday was pretty traumatizing in itself, what with getting teeth pulled and several root canals to boot. Then the Vicodin making me throw up 4 separate times. Well now today since I went back to Tylenol (I hated how Vicodin makes me feel dizzy and loopy), my head fricken hurts like I drank vodka for the past two days straight!!

 
Anonymous

Asked by Anonymous at 10:25 AM on May. 7, 2009 in Health

This question is closed.
Answers (5)
  • you cannot take vicodin on an empty stomach. if you are eating before taking it then I would stop all together. do not eat anything you have to chew. only soups and any other liquids. rinse your mouth out after you eat then take it. i would not have rx'ed you vicodin because that is the most additive pain killer..i would ask for something different. i take ibuprofen.
    2wndrfl_btrflys

    Answer by 2wndrfl_btrflys at 10:38 AM on May. 7, 2009

  • Hope you feel better soon.
    Anonymous

    Answer by Anonymous at 10:28 AM on May. 7, 2009

  • Probably not from the vicodin. I think they give painkillers for stuff like that because so much has happened that tylonol just isn't going to take care of all the pain. Are you off work?? maybe you can just take tylonol pm and sleep through it.
    ajguinn

    Answer by ajguinn at 10:28 AM on May. 7, 2009

  • sounds like an alergic reaction. dont take anymore vicodin...throwing up means you either had an empty stomach and took it, or allergic.
    Bearsjen

    Answer by Bearsjen at 10:28 AM on May. 7, 2009

  • Did you swallow a lot of blood? Were you knocked out? I'd ask for Percocet or some codeine instead. Vicodin and tramadol do that to me too. Percocet or T3's do not.
    Anonymous

    Answer by Anonymous at 11:17 AM on May. 7, 2009